MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. LIGACLIP*MCA LARGE APPLIER; CLIP, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. LIGACLIP*MCA LARGE APPLIER; CLIP, IMPLANTABLE
Catalog Number MCL20
Medical Device Problem Codes Failure to Form Staple (2579); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) date sent: 11/24/2025 d4: batch # unk.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.An analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Attempts were made to obtain the following information.To date, no response has been received.Should additional information be obtained, a supplemental report will be submitted.Was there any other issue noted with the staple line other than bleeding (malformed staples, staple line missing staples, etc.)? how was the bleeding controlled? how much blood was lost (ml)? did the patient require a transfusion? was there any patient consequence or change in the post-operative care of the patient as a result of the event? (extended hospital stay, readmission, re-operation, etc.) this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during an exploratory laparotomy (whipple) procedure, the clip failed to deploy properly, resulting in additional bleeding from the portal vein.

Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
*  
3035526892
MDR Report Key23638053
Report Number3005075853-2025-08992
Device Sequence Number9203947
Product Code GDO
UDI-Device Identifier10705036002468
UDI-Public(01)10705036002468(17)UNK(10)UNK
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K820837
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMCL20
Device Lot Number639D21
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/29/2025
Initial Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown